Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Apr 24, 2021, 10:14 AM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2021, 10:14 AM CDT (15:14 UTC)
- Expired
- Apr 24, 2021, 11:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 100 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 10:15 AM CDT | TSTM WND DMG | 5 Nw Pace, FL | TREE DOWNED OFF QUINTETTE ROAD BETWEEN THE STONECHASE NEIGHBORHOOD AND ASHLEY PLANTATION. REPORT FROM SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.2 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
191
WWUS84 KMOB 241514
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
1014 AM CDT Sat Apr 24 2021
FLZ202>205-241600-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
1014 AM CDT Sat Apr 24 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA...CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES UNTIL
1100 AM CDT...
At 1014 AM CDT, the strong thunderstorm was located over Milton,
moving east at 40 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Crestview, Pace, Milton, Bagdad, Pea Ridge, Roeville, Floridatown and
Point Baker.
LAT...LON 3059 8651 3055 8699 3055 8700 3058 8699
3058 8700 3060 8702 3057 8700 3055 8702
3054 8713 3058 8715 3058 8718 3054 8718
3053 8728 3058 8729 3063 8725 3068 8726
3080 8658 3077 8653 3069 8648
TIME...MOT...LOC 1514Z 263DEG 35KT 3062 8706
$$
BlackWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 24, 7:17 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 24, 7:17 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
717 AM CDT Sat Apr 24 2021
.MESOSCALE UPDATE /Now Through 9 AM/...A significant damaging wind
event is underway across coastal southwest Alabama into south
central Alabama, and the western Florida Panhandle. A line of
intense thunderstorms will continue to impact areas southeast of I-
65 and along the I-10 corridor including the Pensacola metro area
over the next hour or two. Wind damage is likely to include numerous
downed trees and power lines, and structural damage is possible as
wind gusts up to 80 mph will be possible.
A warm front currently extends from just north of Slidell, LA, east
near Mobile, AL, to near Andalusia, AL. This front continues to lift
very slowly northward. The environment along and south of this
boundary remains moderately unstable with surface based CAPE values
between 1000-1500j/kg. Latest radar velocities from KMOB and KEVX
suggests 70-80 kt winds between 2.5-5kft, with the latest VAD
profiler from KEVX displaying a veering wind profile through the
lowest 2km of the atmosphere. These environmental parameters will
continue to support intense straight line winds and also a few
tornadoes, some which may be strong, over the next few hours
considering the degree of helicity and instability. In addition, the
southwest portions of the line are laying out increasingly west to
east. Storms will tend to train across the same areas and this may
increase the flash flood threat as well over the next few hours.
There will likely be a few hours break with additional
destabilization behind the early morning storms. High resolution CAM
guidance continues to suggest that the warm front that was
temporarily pushed back south by convective outflow will again begin
to slowly retreat back north into south-central Alabama by 18z.
Breaks in the clouds along and south of this front should allow
surface based CAPE values to increase to between 2500-3000j/kg by
midday. Although surface winds should veer southwesterly with time
this morning south of the warm front, deep layer shear should remain
sufficiently strong to support organized severe convection as an 80
kt mid level jet evolves across the area. This will support the
likelihood of renewed convective development across much of the
region, especially along and south of the warm front and east of
an approaching cold front by late morning or early afternoon.
These storms may again reach severe limits and pose a threat for
damaging winds and large hail. In fact, considering the degree of
instability that should redevelop, some very large hail will be
possible, with golfball size or larger associated with the most
intense storms. We will also closely monitor areas near the warm
front where surface winds may locally back and higher helicity
values may be realized. A localized tornado threat may redevelop
in the vicinity of the warm front.
Convection should persist into the early evening before finally
shifting east into southern Georgia and the Big Bend region of
Florida as the weak cold front moves east.
Please continue to monitor the latest weather information through
the day and be prepared to take cover in a safe location should a
warning be issued for your location. /JLH
&&
.PREV DISCUSSION... /issued 629 AM CDT Sat Apr 24 2021/
NEAR TERM UPDATE /Now Through Sunday/...A line of intense severe
thunderstorms continues to push east of the I-65 corridor this
morning producing wind gusts upwards of 80mph. This line will
continue east this morning, likely exiting the CWA by mid morning.
The environment remains favorable for sustaining this line of
severe thunderstorms with MLCAPE values approaching 1,000j/kg
ahead of the line and deep layer shear upwards of 70+kts. Expect
this line to continue producing severe wind gusts of 60 to 80mph
as it moves through the remainder of the CWA. Surface winds will
veer to the southwest this morning with the low level jet
gradually weakening in the wake of this MCS, which in turn results
in helicity values dropping to 200-350 m2/s2 by noon. However,
this environment will certainly support strong to severe storms
with gusty winds in excess of 60 mph, large hail, and a couple of
tornadoes. 0-6 km bulk shear values remain high (50-65 knots). The
Tornado Watch across most of the CWA remains in effect until 9
am. In addition, very high rainfall rates are occurring with the
stronger storms, so additional Flood Advisories or Warnings will
likely be required. A Flash Flood Watch remains in effect across
most of the CWA. All three modes of severe weather (damaging
winds, large hail, isolated tornadoes) will be possible with the
squall line.
The severe weather threat finally comes to an end as the drier deep
layer air flows into the area followed by the passage of the cold
front. Dry conditions develop for the entire area Saturday night
which continue into Sunday. Have issued a Flash Flood Watch for the
interior counties from 1 am tonight until 1 pm Saturday due to the
potential for training convection with heavy rainfall to lead to
flooding. A Wind Advisory remains in effect for the coastal portions
of the coastal counties from 1 am tonight until 7 pm Saturday due to
frequent wind gusts to 35 mph. A High Surf Advisory remains in
effect until 5 am Sunday morning due to large breaking waves of 5 to
6 feet in the surf zone. A High Risk of rip currents remains in
effect until 7 am Monday morning. MM/25
&&
.AVIATION...
12Z issuance... A line of intense thunderstorms continues across
the CWA, expect IFR conditions associated with this line, in
addition to strong variable wind gusts locally of 60 to 70mph.
Once the line passes, IFR conditions may persist as afternoon
showers and thunderstorms (again potentially severe w/ large hail
and damaging wind gusts) develop. Otherwise, expect MVFR
conditions to prevail. Heading into tonight, a cold front pushes
across the area, bringing an end to rain showers and thunderstorms
and improving flight categories to VFR. MM/25
.MARINE... Strong southerly continues through today with
seas building. Southwesterly flow is then expected by this
evening as a cold front approaches from the west. The cold front
moves through the region tonight with a moderate to strong
northerly flow expected in its wake overnight tonight and into
early Sunday. A Tornado Watch is in effect till 9AM this morning
for all area bays, the MS sound, and the nearshore Gulf waters.
Additionally, a Small Craft Advisory remains in effect for all
marine areas through this evening, with Exercise Caution
conditions likely continuing over the offshore Gulf waters, and
potentially other marine area bays/sound through late tonight and
into early Sunday. Light to moderate north-northwest flow is then
expected by late Sunday morning with seas subsiding. JEH/88
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 PM CDT this afternoon for ALZ051>060-
261>266.
Wind Advisory until 7 PM CDT this evening for ALZ263>266.
High Rip Current Risk through Monday morning for ALZ265-266.
High Surf Advisory until 5 AM CDT Sunday for ALZ265-266.
FL...Wind Advisory until 7 PM CDT this evening for FLZ202-204-206.
High Rip Current Risk through Monday morning for FLZ202-204-206.
High Surf Advisory until 5 AM CDT Sunday for FLZ202-204-206.
MS...Flash Flood Watch until 1 PM CDT this afternoon for MSZ067-075-
076-078-079.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ631-632-
650-655-670-675.
Small Craft Advisory until 7 PM CDT this evening for GMZ630-
633>636.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Apr 24, 9:36 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM TSTM WND DMG 2 NNE BREWTON 31.13N 87.07W
04/24/2021 ESCAMBIA AL PUBLIC
TREES AND POWERLINES DOWN ON SPRING ST IN
BREWTON, AL. PHOTOS VIA SOCIAL MEDIA. TIME
ESTIMATED BASED ON RADAR.
&&
JEHLocal storm report, Apr 24, 9:46 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
946 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 1 NNE GANTT 31.42N 86.47W
04/24/2021 COVINGTON AL PUBLIC
SEVERAL TREES AND POWERLINES DOWN IN THE
AREA OF AL 225 AT KILCREASE RD. REPORT GIVEN
BY PUBLIC VIA LOCAL RADIO STATION. TIME
ESTIMATED BASED ON RADAR.
&&
JEHSpecial weather statement, Apr 24, 9:51 AM CDT, 23 minutes before
Special Weather Statement National Weather Service Mobile AL 951 AM CDT Sat Apr 24 2021 FLZ205-241530- Okaloosa Inland FL- 951 AM CDT Sat Apr 24 2021 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST CENTRAL OKALOOSA COUNTY UNTIL 1030 AM CDT... At 951 AM CDT, the strong thunderstorm was located over Crestview, moving east at 50 mph. Wind gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Crestview. LAT...LON 3064 8666 3078 8670 3086 8639 3067 8639 TIME...MOT...LOC 1451Z 254DEG 43KT 3073 8656 Black
Local storm report, Apr 24, 10:03 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1003 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM TSTM WND DMG 3 ESE LIBERTYVILLE 31.23N 86.41W
04/24/2021 COVINGTON AL PUBLIC
TREES DOWN ALONG CR 34 SOUTH OF ANDALUSIA,
AL. TIME ESTIMATED BASED ON RADAR.
&&
JEHLocal storm report, Apr 24, 10:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1010 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 2 ENE PLEASANT HOME 31.18N 86.58W
04/24/2021 COVINGTON AL PUBLIC
POWERLINES AND TREES DOWN ACROSS AL HWY 137
BETWEEN US 29 AND CONECUH NATIONAL FOREST
BLUE LAKE AREA. TIME ESTIMATED BASED ON
RADAR.
&&
JEHSpecial weather statement, Apr 24, 10:14 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
1014 AM CDT Sat Apr 24 2021
FLZ202>205-241600-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
1014 AM CDT Sat Apr 24 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA...CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES UNTIL
1100 AM CDT...
At 1014 AM CDT, the strong thunderstorm was located over Milton,
moving east at 40 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Crestview, Pace, Milton, Bagdad, Pea Ridge, Roeville, Floridatown and
Point Baker.
LAT...LON 3059 8651 3055 8699 3055 8700 3058 8699
3058 8700 3060 8702 3057 8700 3055 8702
3054 8713 3058 8715 3058 8718 3054 8718
3053 8728 3058 8729 3063 8725 3068 8726
3080 8658 3077 8653 3069 8648
TIME...MOT...LOC 1514Z 263DEG 35KT 3062 8706
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:48 PM CDT | Flash Flood Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 17 hr |
| Apr 24, 3:10 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 65 min |
| Apr 24, 3:48 AM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 4 hr |
| Apr 24, 3:51 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington | 39 min |
| Apr 24, 4:25 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 50 min |
| Apr 24, 4:27 AM CDT | Tornado Warning | MOB | Washington | 13 min |
| Apr 24, 4:31 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe | 44 min |
| Apr 24, 4:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| Apr 24, 5:09 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Escambia and 2 more | 51 min |
| Apr 24, 5:14 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 46 min |
| Apr 24, 5:42 AM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 24, 5:42 AM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Apr 24, 5:51 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 54 min |
| Apr 24, 5:57 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 63 min |
| Apr 24, 6:20 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Apr 24, 6:21 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 24 min |
| Apr 24, 6:42 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 48 min |
| Apr 24, 6:58 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| Apr 24, 7:00 AM CDT | Special Weather Statement | MOB | Mobile | 30 min |
| Apr 24, 7:30 AM CDT | Special Weather Statement | MOB | Covington | 45 min |
| Apr 24, 9:22 AM CDT | Flash Flood Warning | MOB | Clarke | 6 hr |
| Apr 24, 11:16 AM CDT | Flash Flood Warning | MOB | Mobile | 5 hr |
| Apr 24, 11:21 AM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Apr 24, 12:37 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 38 min |
| Apr 24, 12:46 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 44 min |
| Apr 24, 12:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Apr 24, 1:17 PM CDT | Tornado Warning | MOB | Covington | 18 min |
| Apr 24, 1:19 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 45 min |
| Apr 24, 1:55 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 26 min |
| Apr 24, 2:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 46 min |
| Apr 24, 2:52 PM CDT | Tornado Warning | MOB | Conecuh | 38 min |
| Apr 24, 2:58 PM CDT | Special Weather Statement | MOB | Choctaw | 47 min |
| Apr 24, 3:15 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 45 min |
| Apr 24, 3:20 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 40 min |
| Apr 24, 3:27 PM CDT | Tornado Warning | MOB | Clarke | 25 min |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 49 min |
| Apr 24, 3:43 PM CDT | Areal Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 2 hr |
| Apr 24, 3:43 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 47 min |
| Apr 24, 3:46 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 44 min |
| Apr 24, 3:59 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 46 min |
| Apr 24, 4:05 PM CDT | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 4 hr |
| Apr 24, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 50 min |
| Apr 24, 4:10 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 35 min |
| Apr 24, 4:28 PM CDT | Tornado Warning | MOB | Butler | 27 min |
| Apr 24, 4:32 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 43 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 20 min |
| Apr 24, 4:47 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 43 min |
| Apr 24, 4:51 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 39 min |
| Apr 24, 4:54 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 51 min |
| Apr 24, 4:59 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 46 min |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 24, 5:21 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 39 min |
| Apr 24, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 66 min |
| Apr 24, 5:56 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 64 min |
| Apr 24, 5:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 48 min |
| Apr 24, 6:05 PM CDT | Areal Flood Warning | MOB | Conecuh, Covington | 110 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 29 min |
| Apr 24, 6:27 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 48 min |
| Apr 24, 6:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 31 min |
| Apr 24, 6:33 PM CDT | Areal Flood Warning | MOB | Baldwin, Conecuh, Covington, Escambia, Mobile, Monroe | 3 hr |
| Apr 24, 7:44 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 24, 8:24 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 111 min |
| Apr 24, 8:29 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 16 min |
| Apr 24, 9:51 AM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Apr 24, 10:01 AM CDT | Tornado Warning | MOB | Okaloosa | 14 min |
| Apr 24, 10:19 AM CDT | Flash Flood Warning | MOB | Okaloosa | 4 hr |
| Apr 24, 10:39 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Apr 24, 11:09 AM CDT | Special Weather Statement | MOB | Santa Rosa | 51 min |
| Apr 23, 9:00 PM CDT | Special Weather Statement | MOB | George, Greene, Stone | 45 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | MOB | Wayne | 46 min |
| Apr 23, 11:09 PM CDT | Special Weather Statement | MOB | Perry | 51 min |
| Apr 24, 1:12 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 63 min |
| Apr 24, 2:10 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 65 min |
| Apr 24, 2:23 AM CDT | Areal Flood Advisory | MOB | Greene, Perry | 3 hr |
| Apr 24, 3:26 AM CDT | Flash Flood Warning | MOB | Greene, Perry | 5 hr |
| Apr 24, 3:49 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 41 min |
| Apr 24, 9:42 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 21 days |
| Apr 24, 9:44 AM CDT | River Flood Warning | MOB | George, Greene, Perry | 6 days |
| Apr 24, 9:46 AM CDT | River Flood Warning | MOB | George, Greene, Jackson | 21 days |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.